Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 178, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 10, 2017, 3:57 PM EDT for 4 counties in Ohio. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2017, 3:57 PM EDT (19:57 UTC)
- Expired
- Jul 10, 2017, 4:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Franklin County, OH, Hocking County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 119 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:29 PM EDT | HAIL 1 | 1 N Lancaster, OH | PHOTO VERIFIED. |
| Jul 10, 4:29 PM EDT | HAIL 1.5 | Lancaster, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
438
WUUS51 KILN 101957
SVRILN
OHC045-049-073-129-102030-
/O.NEW.KILN.SV.W.0178.170710T1957Z-170710T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
357 PM EDT MON JUL 10 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southeastern Franklin County in central Ohio...
Fairfield County in central Ohio...
North central Hocking County in central Ohio...
Northeastern Pickaway County in central Ohio...
* Until 430 PM EDT.
* At 356 PM EDT, a severe thunderstorm was located near Canal
Winchester, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Lancaster, Canal Winchester, Baltimore, Bremen, Pleasantville,
Hide-A-Way Hills, Royalton, Lithopolis, Thurston, Carroll, Sugar
Grove, Rushville, West Rushville and Fairfield County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3963 8238 3961 8238 3967 8287 3985 8285
3986 8247 3984 8247 3983 8240 3975 8240
3974 8237
TIME...MOT...LOC 1956Z 272DEG 33KT 3976 8277
HAIL...0.75IN
WIND...60MPH
$$
JDR2 follow-up statements
418
WWUS51 KILN 102007
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
407 PM EDT MON JUL 10 2017
OHC049-129-102017-
/O.CAN.KILN.SV.W.0178.000000T0000Z-170710T2030Z/
Franklin OH-Pickaway OH-
407 PM EDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND
NORTHEASTERN PICKAWAY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warning area. Therefore, the warning has been cancelled.
LAT...LON 3961 8238 3967 8283 3982 8282 3982 8280
3983 8280 3986 8247 3984 8247 3983 8240
3975 8240 3974 8237
TIME...MOT...LOC 2007Z 272DEG 33KT 3976 8264
$$
OHC045-073-102030-
/O.CON.KILN.SV.W.0178.000000T0000Z-170710T2030Z/
Fairfield OH-Hocking OH-
407 PM EDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR FAIRFIELD AND NORTH CENTRAL HOCKING COUNTIES...
At 407 PM EDT, a severe thunderstorm was located near Lancaster,
moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Lancaster, Canal Winchester, Baltimore, Bremen, Pleasantville,
Hide-A-Way Hills, Royalton, Lithopolis, Thurston, Carroll, Sugar
Grove, Rushville, West Rushville and Fairfield County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3961 8238 3967 8283 3982 8282 3982 8280
3983 8280 3986 8247 3984 8247 3983 8240
3975 8240 3974 8237
TIME...MOT...LOC 2007Z 272DEG 33KT 3976 8264
HAIL...0.75IN
WIND...60MPH
$$
JDR631
WWUS51 KILN 102019
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
419 PM EDT MON JUL 10 2017
OHC045-073-102030-
/O.CON.KILN.SV.W.0178.000000T0000Z-170710T2030Z/
Fairfield OH-Hocking OH-
419 PM EDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL FAIRFIELD AND NORTH CENTRAL HOCKING COUNTIES...
At 419 PM EDT, a severe thunderstorm was located over Lancaster,
moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Lancaster, Baltimore, Bremen, Pleasantville, Hide-A-Way Hills,
Thurston, Carroll, Rushville, West Rushville, Fairfield County
Airport, North Berne and Dumontville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3961 8238 3966 8274 3980 8272 3983 8270
3986 8250 3986 8247 3984 8247 3983 8240
3975 8240 3974 8237
TIME...MOT...LOC 2019Z 283DEG 27KT 3972 8259
HAIL...0.75IN
WIND...60MPH
$$
JDRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:09 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 10, 2:09 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 209 PM EDT Mon Jul 10 2017 .SYNOPSIS... Disturbances traveling along a slow moving front will provide the focus for thunderstorms today through Tuesday. Hot temperatures are expected Wednesday when the front is forecast to lift north of the area. The likelihood for thunderstorms will return Thursday as the front sags south toward the Ohio River. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MCV moving into northwest Ohio will continue east. Already starting to see new convection develop out ahead of this feature. These storms will push through central Ohio this afternoon. Additional activity diving southeast across western Indiana should weaken as it approaches the forecast area. While there is still potential for strong to severe storms and locally heavy rain, that threat seems to be lower than earlier anticipated. Minor adjustment to highs were made based on trends. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... With the frontal boundary remaining in Ohio, the threat for thunderstorms will persist tonight through Tuesday. Timing and location of mesoscale elements is uncertain, but it appears that a round of thunderstorms triggered by a short wave rippling along the front will affect mainly northern locations tonight. Following a diurnal lull Tuesday morning, additional thunderstorms may develop Tuesday afternoon as the front sags farther south to Central Ohio. Expect temperatures to stay near normal, with highs in the mid and upper 80s. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... A surface front is expected to lift north Wednesday with pops decreasing from south to north. In the warm sector, Wednesday looks to be the warmest day of the week with highs from the upper 80s north to the lower 90s south. Surface wave to track through the Great Lakes with associated cold front dropping south into the Ohio Valley Thursday night/early Friday. This front will increase chances for thunderstorms and therefore have continued high chance pops Thursday. On the warm side of the system, expect high mainly in the mid and upper 80s Thursday. In the wake of the front surface high pressure to build southeast into the region later Friday into Saturday. Expect dry conditions with cooler temperatures. Highs Friday and Saturday are forecast in the lower and middle 80s. In the northwest flow the model solutions are showing a secondary front which drops southeast through the Ohio Valley. Considerable timing differences exist regarding this feature. Due to uncertainty and lack of moisture will limit any mention of precipitation to slight chance pops Saturday night into early Sunday. Highs on Sunday look to continue close to normal, ranging from the lower 80s north and mid 80s south. Surface high pressure to provide dry weather and cooler temperatures with highs on Monday ranging from near 80 north to the lower 80s south. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Developing thunderstorms may impact the Columbus TAFs early in the period. Otherwise, the probability of any terminals being impacted by showers and thunderstorms through the rest of the daytime period is low. So VFR will prevail although south southwest winds will remain gusty until around 00Z. Appears that additional showers and thunderstorms will form north of the region and sag south overnight. Due to timing uncertainties, have used a broad range of VCSH/VCTS to indicate the period of greatest potential. South winds will be persistent through the night. There is some potential for MVFR ceilings to develop and impact locations from KDAY to KCMH/KLCK late in the TAF period. OUTLOOK...Thunderstorms possible Tuesday and evening and then again Thursday and Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio NEAR TERM... SHORT TERM...Coniglio LONG TERM...AR AVIATION...
Hazardous weather outlook, Jul 10, 5:28 AM EDT, 10 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 528 AM EDT Mon Jul 10 2017 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-110930- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking- 528 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Several rounds of thunderstorms are expected to move across the region today. Some of these storms could produce damaging straight line winds and large hail. Heavy rainfall may also occur which could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected Wednesday and Thursday which may result in heat indices rising into the mid to upper 90s both days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-110930- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 528 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...Today and Tonight. Thunderstorms developing today will result in heavy downpours that may cause localized flooding. In addition, some thunderstorms may produce isolated damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected Wednesday and Thursday which may result in heat indices rising into the mid to upper 90s both days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 3:28 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Wilmington OH 328 PM EDT MON JUL 10 2017 OHZ055-064-065-102000- Fairfield OH-Franklin OH-Pickaway OH- 328 PM EDT MON JUL 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN...NORTHWESTERN FAIRFIELD AND NORTHERN PICKAWAY COUNTIES UNTIL 400 PM EDT... At 328 PM EDT, radar indicated a strong thunderstorm 7 miles east of Mount Sterling, moving east at 25 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Nickel size hail... Locations impacted include... Columbus, Grove City, Pickerington, Canal Winchester, Groveport, Ashville, South Bloomfield, Obetz, Commercial Point, Royalton, Lithopolis, Urbancrest, Harrisburg, Orient, Lockbourne, Darbyville, Brice, Blacklick Estates, Duvall and Slate Run Metro Park. This includes I-71 in Ohio between mile markers 92 and 104. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3967 8321 3992 8318 3993 8273 3967 8272 TIME...MOT...LOC 1928Z 269DEG 23KT 3976 8313 Novak
Local storm report, Jul 10, 3:30 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 1 E GROVE CITY 39.87N 83.06W
07/10/2017 M0.50 INCH FRANKLIN OH TRAINED SPOTTER
&&
JGIBSONLocal storm report, Jul 10, 3:44 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND GST KCMH JOHN GLENN APT 40.00N 82.89W
07/10/2017 M45 MPH FRANKLIN OH ASOS
&&
JGIBSONLocal storm report, Jul 10, 3:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND GST KCMH JOHN GLENN APT 40.00N 82.89W
07/10/2017 M52 MPH FRANKLIN OH ASOS
&&
JGIBSONSpecial weather statement, Jul 10, 3:52 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
352 PM EDT MON JUL 10 2017
OHZ054-055-064-102030-
Madison OH-Franklin OH-Pickaway OH-
352 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN...
NORTHWESTERN PICKAWAY AND CENTRAL MADISON COUNTIES UNTIL 430 PM
EDT...
At 352 PM EDT, radar indicated a strong thunderstorm near London,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Columbus, Grove City, London, Jefferson, West Jefferson, Mount
Sterling, Choctaw Lake, Lake Darby, Obetz, Commercial Point,
Urbancrest, Lafayette, Harrisburg, Orient, Darbyville, Newport,
Georgesville, Madison Lake, Darbydale and Interstate 70 at US Route
42.
This includes the following Interstates...
I-70 in Ohio between mile markers 71 and 86, and near mile marker
98.
I-71 in Ohio between mile markers 83 and 106.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3966 8305 3981 8357 3998 8352 4000 8351
4002 8351 3994 8296
TIME...MOT...LOC 1952Z 286DEG 34KT 3988 8351
NovakSpecial weather statement, Jul 10, 3:57 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Wilmington OH 357 PM EDT MON JUL 10 2017 OHZ046-055-056-065-102030- Licking OH-Fairfield OH-Delaware OH-Franklin OH- 357 PM EDT MON JUL 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN... NORTHWESTERN FAIRFIELD...SOUTHEASTERN DELAWARE AND SOUTHWESTERN LICKING COUNTIES UNTIL 430 PM EDT... At 357 PM EDT, radar indicated a strong thunderstorm over Worthington, moving east at 40 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Nickel size hail... Locations impacted include... Columbus, Dublin, Westerville, Reynoldsburg, Upper Arlington, Gahanna, Hilliard, Pickerington, Worthington, Bexley, Pataskala, Powell, Johnstown, Minerva Park, Ohio State University, Polaris, Easton, Summit Station, Whitehall and New Albany. This includes the following Interstates... I-70 in Ohio between mile markers 92 and 97, and between mile markers 99 and 115. I-71 in Ohio between mile markers 106 and 122. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3997 8315 4017 8309 4014 8267 3990 8274 TIME...MOT...LOC 1957Z 286DEG 34KT 4006 8303 Novak
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:15 AM EDT | Special Weather Statement | ILN | Hardin | 45 min |
| Jul 10, 7:25 AM EDT | Areal Flood Advisory | ILN | Hardin | 95 min |
| Jul 10, 10:38 AM EDT | Special Weather Statement | ILN | Clinton | 37 min |
| Jul 10, 11:51 AM EDT | Special Weather Statement | ILN | Hardin | 24 min |
| Jul 10, 12:14 PM EDT | Special Weather Statement | ILN | Hardin | 16 min |
| Jul 10, 12:28 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Jul 10, 12:37 PM EDT | Special Weather Statement | ILN | Logan | 38 min |
| Jul 10, 12:45 PM EDT | Special Weather Statement | ILN | Delaware | 45 min |
| Jul 10, 1:19 PM EDT | Special Weather Statement | ILN | Licking | 41 min |
| Jul 10, 2:01 PM EDT | Special Weather Statement | ILN | Champaign, Delaware, Union | 44 min |
| Jul 10, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 35 min |
| Jul 10, 2:30 PM EDT | Special Weather Statement | ILN | Franklin | 45 min |
| Jul 10, 2:38 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 52 min |
| Jul 10, 2:59 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 46 min |
| Jul 10, 3:05 PM EDT | Special Weather Statement | ILN | Madison | 25 min |
| Jul 10, 3:12 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 48 min |
| Jul 10, 3:18 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 3 hr |
| Jul 10, 3:22 PM EDT | Special Weather Statement | ILN | Union | 38 min |
| Jul 10, 3:26 PM EDT | Special Weather Statement | ILN | Licking | 49 min |
| Jul 10, 3:28 PM EDT | Special Weather Statement | ILN | Pickaway | 32 min |
| Jul 10, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 43 min |
| Jul 10, 3:52 PM EDT | Special Weather Statement | ILN | Madison | 38 min |
| Jul 10, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 36 min |
| Jul 10, 3:57 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Jul 10, 4:00 PM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Jul 10, 4:12 PM EDT | Flash Flood Warning | ILN | Franklin | 3 hr |
| Jul 10, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 31 min |
| Jul 10, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 46 min |
| Jul 10, 4:34 PM EDT | Flash Flood Warning | ILN | Fairfield, Licking | 3 hr |
| Jul 10, 4:39 PM EDT | Special Weather Statement | ILN | Franklin | 36 min |
| Jul 10, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 32 min |
| Jul 10, 5:00 PM EDT | Special Weather Statement | ILN | Fairfield | 15 min |
| Jul 10, 5:11 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Hocking, Pickaway | 3 hr |
| Jul 10, 5:14 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway | 46 min |
| Jul 10, 5:36 PM EDT | Special Weather Statement | ILN | Hocking | 24 min |
| Jul 10, 5:41 PM EDT | Special Weather Statement | ILN | Franklin | 49 min |
| Jul 10, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 15 min |
| Jul 10, 5:50 PM EDT | Flash Flood Warning | ILN | Fairfield, Hocking | 3 hr |
| Jul 10, 5:56 PM EDT | Special Weather Statement | ILN | Hocking | 64 min |
| Jul 10, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 22 min |
| Jul 10, 6:28 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 10, 7:56 PM EDT | Special Weather Statement | ILN | Mercer | 49 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.